# SDR DALA2023102508764

- Difficulty date: October 24, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 88,366 hours, 11,646 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3303 AT CRUISE HAD VERY BRIEF 2 SEC LAV FIRE WARNING AT 3R PAX WAS SPRAYING PERFUME. CORRECTIVE ACTION: PERFORMED LAV SMOKE DETECTION TEST. CKS GOOD. (4360506)
